The lambda-calculus is nominal algebraic

M.J. Gabbay, A.H.J. Mathijssen

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Abstract

    NO ABSTRACT
    Original languageEnglish
    Title of host publicationReasoning in simple type theory : Festschrift in honour of Peter B. Andrews on his 70th birthday
    EditorsC. Benzmüller, C.E. Brown, J. Siekmann, R. Statman
    Place of PublicationLondon
    PublisherCollege Publications
    Pages271-302
    ISBN (Print)978-1-904987-70-3
    Publication statusPublished - 2008

    Publication series

    NameStudies in Logic
    Volume17

    Cite this